Mean curvature flow without singularities

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SÁEZ, Mariel, Oliver SCHNÜRER, 2014. Mean curvature flow without singularities. In: Journal of Differential Geometry. 97(3), pp. 545-570. ISSN 0022-040X. eISSN 1945-743X

@article{Saez2014curva-29419, title={Mean curvature flow without singularities}, url={}, year={2014}, number={3}, volume={97}, issn={0022-040X}, journal={Journal of Differential Geometry}, pages={545--570}, author={Sáez, Mariel and Schnürer, Oliver} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dcterms:issued>2014</dcterms:issued> <dc:contributor>Sáez, Mariel</dc:contributor> <dcterms:isPartOf rdf:resource=""/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:title>Mean curvature flow without singularities</dcterms:title> <bibo:uri rdf:resource=""/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:abstract xml:lang="eng">We study graphical mean curvature flow of complete solutions defined on subsets of Euclidean space. We obtain smooth long time existence. The projections of the evolving graphs also solve mean curvature flow. Hence this approach allows us to smoothly flow through singularities by studying graphical mean curvature flow in one additional dimension.</dcterms:abstract> <dc:creator>Schnürer, Oliver</dc:creator> <dc:contributor>Schnürer, Oliver</dc:contributor> <dcterms:available rdf:datatype="">2014-12-10T15:29:56Z</dcterms:available> <dc:language>eng</dc:language> <dc:date rdf:datatype="">2014-12-10T15:29:56Z</dc:date> <dspace:isPartOfCollection rdf:resource=""/> <dc:creator>Sáez, Mariel</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account